RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2004, том 11, номер 1, страницы 87–106 (Mi jmag191)  

Spaces of holomorphic almost periodic functions on a strip

S. Yu. Favorov, O. I. Udodova

Department of Mechanics and Mathematics, V. N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine

Аннотация: The notions of almost periodicity in the sense of Weyl and Besicovitch of the order $p\ge 1$ are extended to holomorphic functions on a strip. We prove that the spaces of holomorphic almost periodic functions in the sense of Weyl for various orders $p$ are the same. These spaces are considerably wider than the space of holomorphic uniformly almost periodic functions and considerably narrower than the spaces of holomorphic almost periodic functions in the sense of Besicovitch. Besides we construct examples showing that the spaces of holomorphic almost periodic functions in the sense of Besicovitch for various orders $p$ are all different.

Полный текст: PDF файл (282 kB)
Полный текст: http:/.../abstract.php?uid=m11-0087e

Реферативные базы данных:
Тип публикации: Статья
MSC: 42A75, 30B50
Поступила в редакцию: 31.03.2003
Язык публикации: английский

Образец цитирования: S. Yu. Favorov, O. I. Udodova, “Spaces of holomorphic almost periodic functions on a strip”, Матем. физ., анал., геом., 11:1 (2004), 87–106

Цитирование в формате AMSBIB
\RBibitem{FavUdo04}
\by S.~Yu.~Favorov, O.~I.~Udodova
\paper Spaces of holomorphic almost periodic functions on a strip
\jour Матем. физ., анал., геом.
\yr 2004
\vol 11
\issue 1
\pages 87--106
\mathnet{http://mi.mathnet.ru/jmag191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046355}
\zmath{https://zbmath.org/?q=an:1077.42007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag191
  • http://mi.mathnet.ru/rus/jmag/v11/i1/p87

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:66
    Полный текст:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020